Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking many aspirin for possible blood clot in leg. Stopped being effective for pain. Overdose?

I have been taking 9 to 12 aspirin a day for 5 days for a possible blood clot in my lower leg. I have a dr appt tomorrow mid day. The pain has been manageable but have to walk several times a day . I will not take any more aspirin as it seems to have stopped being effective for the pain. My blood should be thin enough for awhile? Am I in danger of aspirin overdose? No stomach or stool problems. Just severe pain when I do anything with my leg. I have pets to take care of till after dr appt tomorrow. Am I hurting leg by walking on it with so much pain?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I'm not sure whether you are taking this many tablets of asprin on your own or under the advise of a doctor. If you are taking them on your own, then please understand that this is not advisable and can be dangerous.

Moreover, you say that the pain is severe and not improved at all despite taking so many tablets. So, I would advise you to see a doctor as early as possible for a detailed evaluation and further management.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor